MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3543407MC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Post Operative Wound Infection (2446); No Code Available (3191)
Date of Event 11/28/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: infection.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported via (b)(4) that a (b)(6) caucasian female patient underwent revision breast augmentation with a 340cc mentor memorygel breast implant and was presented with wound infection on her left side.As a result, the device was explanted on (b)(6) 2016.
 
Event or Problem Description
This event is associated with the glow clinical trial.It was reported that a female patient underwent augmentation revision surgery with mentor glow study gel devices on (b)(6) 2016.Adverse event # 1.Infection, (left side, implant serial number: (b)(6).Doi:(b)(6) 2016, doe: (b)(6) 2016).On (b)(6) 2016, she presented with the left breast infection, which required bilateral explantation.Should more information become available, this note will be updated and case reassessed, and supplemental report will be submitted.
 
Additional Manufacturer Narrative
On may 6, 2022, mentor received additional information regarding the event.Information received indicated that only the infection was related to a study device.As per clinician's review, event description has been updated under field b5 on this form.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
949789-8687
MDR Report Key8588189
Report Number1645337-2019-11119
Device Sequence Number11147218
Product Code FTR
UDI-Device Identifier00081317004417
UDI-Public00081317004417
Combination Product (Y/N)N
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model Number3543407MC
Device Catalogue Number3543407MC
Device Lot Number6782311
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2019
Supplement Date Received by Manufacturer05/06/2022
Initial Report FDA Received Date05/07/2019
Supplement Report FDA Received Date05/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale
Patient Weight54 KG
Patient EthnicityNon Hispanic
Patient RaceWhite